# SDR ASAA2024052852596

- Difficulty date: May 28, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Part number: E5367190600000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 231VF DAMAGED. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOORBOARD P/N E5367190600000 AT FR 36 TO FR 42. STGR 23L TO STRGR 23R BUTT LINE 10L TO BUTT LINE 10R IAW A320 AMM 53-00-00-00-801-A AND AMM 53-00-00-400-801-A.
